Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Started worked out with elliptical. Nose starts bleeding. Is this normal?

I have been walking for a week now. Sunday and Monday night I went to the gym and worked out on the elliptical. On Monday I did the whole thirty minute workout. When I got through my nose started bleeding . I didn t do anything yesterday. And this morning while on my bus route my nose bled two different times. Is this normal?
Asked On : Sat, 19 May 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Thanks for writing to HCM.

There are possibilities that the nose bleeds due to body heat or excessive workout causing due to any rupture of tissues. However, considering that its bled more than once, it would be better to see a doctor and take the required treatment. With regards to diet, avoid fattu foods and include lots of protein for tissue building and lots of vitamins and minerals to increase resistance.

Good luck to you!!!
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor